# SDR 044697

- Difficulty date: November 2, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N140ZV
- Make and model: Beech 1900D
- Aircraft serial: UE140
- Aircraft time: 15,919 hours, 22,787 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 1143610441
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, FLIGHT 5431, THE LANDING GEAR HANDLE WAS PLACED IN THE UP POSITION.  THE LANDING GEAR FAILED TO RETRACT.  THE AIRCRAFT LANDED WITH NO FURTHER INCIDENT AND WAS RETURNED TO THE GATE.  THE ENTIRE TIME THE CREW HAD THE GEAR DOWN AND LOCKED INDICATIONS.  REMOVED AND REPLACED THE RIGHT SQUAT SWITCH.  NO TEARDOWN REPORT WILL BE REQUIRED.
